Advertisement

Images d'equations differentielles stochastiques

  • Maurice Koskas
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 581)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1].
    T. YAMADA et S. WATANABE. On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ. 11, 1971, p. 155–167.MathSciNetzbMATHGoogle Scholar
  2. [2].
    C. STRICKER. Semimartingales, quasi-martingales, martingales locales et filtrations naturelles. A paraitre.Google Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Maurice Koskas

There are no affiliations available

Personalised recommendations